ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2013.1.10506

Dynamic systems described by two differential equations with derivatives of fractional order

Nazaraliev M. A. , Beibalaev V. D.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 1.
Abstract:
Dynamic systems described by two differential equations of fractional order are considered. The behavior of phase trajectories in case of real roots of the characteristic equation is investigated. Phase trajectories for various values of parameter are constructed and system transition from one dynamic state to another is established.
Keywords: dynamic system, fractional derivative, phase trajectories, phase portrait, characteristic equation
Language: Russian Download the full text  
For citation: Nazaraliev M. A., Beibalaev V. D. Dynamic systems described by two differential equations with derivatives of fractional order //† Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 1, pp. 30-40. DOI 10.23671/VNC.2013.1.10506


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2021 ёжный математический институт